MathSciNet Relay Station
MathSciNet bibliographic data
MR1371114 42B15
Bak, Jong-Guk Sharp estimates for the Bochner-Riesz operator of negative order in ${\bf R}\sp 2$. Proc. Amer. Math. Soc. 125 (1997), no. 7, 1977–1986.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement